# SDR LR7A2024090303524

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2024T40032
- Condition: Cracked
- Location: Zone 500
- Component: Flap, Lkheed
- Component part number: 3754567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER JOB CARD HC5712, FOUND LH INBOARD FLAP RIB CRACKED AT CWS220L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-70-06A.    DRC# 0980. / PSE# 57-30-22, AD 2012-06-09
